# SDR SWAA2019112539082

- Difficulty date: November 24, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N465WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33829
- Aircraft time: 54,351 hours, 32,238 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Coupling Sleeve
- Part number: 8200048901
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR LOWER EXIT LIGHT COVER WOULD NOT STAY SECURED. / SECURED LIGHT COVER PER AMM.
